Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A torsion theory for Abelian categories


Author: Spencer E. Dickson
Journal: Trans. Amer. Math. Soc. 121 (1966), 223-235
MSC: Primary 18.15; Secondary 18.20
DOI: https://doi.org/10.1090/S0002-9947-1966-0191935-0
MathSciNet review: 0191935
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Balcerzyk, On classes of Abelian groups, Fund. Math. 51 (1962), 149-178. MR 0141713 (25:5110)
  • [2] L. Fuchs, Abelian groups, Publ. House Hungarian Acad. Sci., Budapest, 1958. MR 0106942 (21:5672)
  • [3] P. Freyd, Abelian categories, Mimeographed Notes, Columbia Univ., New York, 1962.
  • [4] P. Gabriel, Des catégories Abéliennes, Bull. Soc. Math. France 90 (1962), 323-448. MR 0232821 (38:1144)
  • [5] E. Gentile, Singular submodule and injective hull, Indag. Math. 24 (1962), 426-433. MR 0144938 (26:2478)
  • [6] A. Grothendieck, Sur quelques points d'algèbre homologique, Tôhoku Math. J. (2) 9 (1957), 119-221. MR 0102537 (21:1328)
  • [7] A. Hattori, A foundation of torsion theory for modules over general rings, Nagoya Math. J. 17 (1960), 147-158. MR 0137745 (25:1194)
  • [8] S. T. Hu, Homotopy theory, Academic Press, New York, 1959. MR 0106454 (21:5186)
  • [9] I. Kaplansky, Infinite Abelian groups, Michigan Univ. Press, Ann. Arbor, Mich., 1954. MR 0065561 (16:444g)
  • [10] L. Levy, Torsion-free and divisible modules over Noetherian integral domains, Canad. J. Math. 15 (1963), 132-151. MR 0142586 (26:155)
  • [11] J.-M. Maranda, Injective structures, Trans. Amer. Math. Soc. 110 (1964), 98-135. MR 0163937 (29:1236)
  • [12] E. Matlis, Modules with descending chain condition, Trans. Amer. Math. Soc. 97 (1960), 495-508. MR 0169879 (30:122)
  • [13] E. J. Peake, Jr., Serre classes of Abelian groups, Doctoral dissertation, New Mexico State Univ., University Park, N. M., 1963.
  • [14] C. Walker, Relative homological algebra and abelian groups (to appear). MR 0190210 (32:7624)
  • [15] E. A.Walker, Quotient categories and quasi-isomorphisms of Abelian groups, Proceedings of the Colloquium on Abelian Groups, Tihany (Hungary), 1963, 147-162. MR 0178069 (31:2327)
  • [16] E. A. Walker and C. Walker, Quotient categories and rings of quotients (to appear).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.15, 18.20

Retrieve articles in all journals with MSC: 18.15, 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0191935-0
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society